# SDR ANCF200300024

- Difficulty date: September 4, 2003
- Submitted: September 5, 2003
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53190
- Aircraft time: 16,590 hours, 16,092 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 39245431
- Part serial: 6595
- Condition: Malfunctioned
- Location: Ac Pack
- Part time: 3,980 hours, 4,989 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O WITH PACKS ON, THE FLOW LIGHT WAS PRESENTED,THE LEFT PACK DROPPED TO ZERO AND THE RIGH PACK WAS SHOWING 20 PSI. THE LEFT PACK WAS NOT POSSIBLE TO RESTORE SO WE PROCEED TO PRESSURIZE MANUALLY,WHICH WAS ALSO IMPOSSIBLE.ON FINAL THE LT PACK WAS RESTORED. RT PACK FLOW CONTROL VALVE WAS REPLACED IAW AMM 21-31-02  IN LT PACK WAS REPLACED NEUMATIC PRESSURE REGULATING VALVE. PRESSURIZATION CHECK WAS ACCOMPLISHED IAW AMM 21-00-00 PAG 504. SATISFACTORY RESULTS.
